MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP ADAPTIVE CS INSER IMPLANT SZ 4/2 LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP ADAPTIVE CS INSER IMPLANT SZ 4/2 LEFT; KNEE COMPONENT
Model Number EAI4212L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient was overextending.The femur and insert were revised.A revision femoral with augments and a stem extension were implanted along with a thicker insert.Left knee.Additional information received on 01/19/2021 from reliability engineer: product id's and lot numbers for products revised, date of original and revision surgery.Additional information received on 01/19/2021 from sales rep (b)(6): explanation about why the revision surgery was rescheduled from (b)(6) 2021 to (b)(6) 2021 (changed requested implant's size).

Brand Name
EVOLUTIONMP ADAPTIVE CS INSER IMPLANT SZ 4/2 LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11301122
Report Number3010536692-2021-00063
Device Sequence Number3368791
Product Code HRY
UDI-Device IdentifierM684EAI4212L1
UDI-PublicM684EAI4212L1
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113325
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEAI4212L
Device Catalogue NumberEAI4212L
Device Lot Number1707230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/19/2021
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/31/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;